# SDR YENA2025121701231

- Difficulty date: December 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 70,649 hours, 25,259 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1134, SJU-MCO. UPON LANDING,  INFLIGHT CREW REPORTED A CABIN ODOR DURING PUSH BACK & TAXI AND AGAIN ON DECENT BELOW 10,000 THEY DESCRIBED A TICKLE IN THROATH AS WELL AS A CHEMICAL/OIL SMELL NOODOR WAS NOTICED IN THE FLIGHT DECK.  COPMLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2 IDENTIFIED ODOR TYPE 1 DECONTAMINATION LEVEL A WA ACCOPMLISHED OER TSM 05-50-00-810-085-B"
